# SDR AALA202406058992

- Difficulty date: May 26, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 64,336 hours, 37,882 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 1501
- Condition: Defective
- Location: Fuel Qty
- Part time: 16,409 hours, 8,899 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT FUEL RIGHT OUTER TRANSFER VALVE OPEN ECAM MESSAGE. **SUPPLEMENTAL REPORT FOR AALA202405308992: MAINTENANCE REPLACED THE FUEL QUANITY INDICATING COMPUTER PER AMM 28-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.**(CLOSED)
